MAUDE Adverse Event Report: UNOMEDICAL A/S UNO COMFORT 80/17 SC1 MINI; MINIMED C, SILHOUTTEA C

UNOMEDICAL A/S UNO COMFORT 80/17 SC1 MINI; MINIMED C, SILHOUTTEA C
Model Number MMT-384A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient was hopsitalized due to high bg.Patient received iv insulin drip as a corrective treatment.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Supplemental report 01 - (b)(4) - mdr 3003442380-2024-15175.Correction: this mdr is being submitted to correct the submitted expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated for the malfunction code no malfunction based on complaint information.The batch 6001663 in question was manufactured at the reynosa site.Test results: complaint investigation: the reference samples cannot be tested because there was no specific malfunction to investigate.Device history record (dhr) review: the lot 6001663 was manufactured according to the work instruction (wi) version 14 packaging in the multivac10, on12/jun/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in database on 29-jul-2025 against harm code untreated diabetic ketoacidosis which the patient is unable to self-manage requiring intervention by a health care professional (hcp) or requires emergency advanced, malfunction code no malfunction describe and lot 6001663 and one complaint more has been registered in database for the same lot, harm code and malfunction code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production, one complaint more has been received on the lot in question and harm code, the test on reference samples were not tested since a no malfunction related to the infusion set was reported, therefore no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
UNO COMFORT 80/17 SC1 MINI
Common Device Name
MINIMED C, SILHOUTTEA C
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19779851
Report Number3003442380-2024-15175
Device Sequence Number15492310
Product Code FPA
UDI-Device Identifier05705244019676
UDI-Public05705244019676
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/11/2026
Device Model NumberMMT-384A
Device Lot Number6001663
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown